# SDR CALA2016101395801

- Difficulty date: October 9, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 48,252 hours, 20,808 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 7 & 8 EEL LIGHTS INOP DURING 2 SVC CHECK.  SECURED CONNECTOR AT SIDE WALL, OPS CK OK.
